← Return to Any positive stories about Benzo tapering? I need hope

Discussion
Comment receiving replies
@leah09

I am having difficulty staying asleep and getting back to sleep at night and I am an early to bed early to rise type person, so I take only 1/2 tablet of Klonopin to help me get to sleep. My Doctor said I could do this but the problem is that the next day my stomach does "flip-flops" and I feel sick to my stomach all day. I really need motivation to speak to my Doctor how to taper off this medication. I began using it years ago just "as needed" for Anxiety. However, now I have become dependent upon it but to me it's like "snake bite." The tablets I take are scored (line down the middle) and I can cut them in half but to taper I do not know how to taper correctly. Anybody have any suggestions? Leah09

Jump to this post


Replies to "I am having difficulty staying asleep and getting back to sleep at night and I am..."

Google Tapering off Klonopin, I think that is where I read the best method. Unfortunately I had to start seeing a psychiatrist at UCSF and I think 8 months and only down to taking 1/2 of .5 with all the side effects I have had is too slow off this poison for me. Every thing you read about tapering off Benzos, says slowly. I am using Klonopin to taper off Lorazepam which is also a Benzo, they both have a BLACK BOX WARNING LABEL. My opinion, they should take them off the market. They are a Controlled Substance, however, I was prescribed Lorazepam for over 10 years and no one was CONTROLLING them, not the Doctor, the Pharmacist nor me. No one could tell me who is controlling the CONTROLLED SUBSTANCE BENZODIAZEPINE.

  Request Appointment